Alert archive / South Carolina / Flash Flood Warnings in 2017

Flash Flood Warning 6, NWS Wilmington, NC

May 22, 2017Georgetown County, Horry County, Marion County, South Carolina

NWS Wilmington, NC issued this flash flood warning at May 22, 2017, 6:13 PM EDT for Georgetown County, Horry County, Marion County, South Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2017, 6:13 PM EDT (22:13 UTC)
Expired
May 22, 2017, 9:15 PM EDT
In force
3 hr
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Flood severity
None

Counties Georgetown County, SC, Horry County, SC, Marion County, SC

The radar

The Wilmington radar (KLTX), 76 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2017-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2017-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
292 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
850 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

233 
WGUS52 KILM 222213
FFWILM
SCC043-051-067-230115-
/O.NEW.KILM.FF.W.0006.170522T2213Z-170523T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington NC
613 PM EDT MON MAY 22 2017

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Northeastern Georgetown County in northeastern South Carolina...
  Southwestern Horry County in northeastern South Carolina...
  South central Marion County in northeastern South Carolina...

* Until 915 PM EDT

* At 613 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between two and three inches of 
  rain have already fallen. Flash flooding is expected to begin 
  shortly.

* Some locations that will experience flooding include...
  Socastee, Dongola, Bucksville, Yauhannah and Bucksport. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3381 7917 3369 7901 3358 7918 3374 7934
      3379 7928

$$

III
2 follow-up statements
129 
WGUS72 KILM 222310
FFSILM

Flash Flood Statement
National Weather Service Wilmington NC
710 PM EDT MON MAY 22 2017

SCC043-051-067-230115-
/O.CON.KILM.FF.W.0006.000000T0000Z-170523T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Georgetown SC-Horry SC-Marion SC-
710 PM EDT MON MAY 22 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR
NORTHEASTERN GEORGETOWN...SOUTHWESTERN HORRY AND SOUTH CENTRAL MARION
COUNTIES...

At 707 PM EDT, Doppler radar continued to indicate showers and a few 
thunderstorms producing heavy rain across the warned area. Between 
three and five inches of rain have already fallen in the is area. 
If not already occurring flash flooding is expected to begin shortly.

Some locations that will experience flooding include...
Socastee, Dongola, Bucksville, Yauhannah and Bucksport. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3381 7917 3369 7901 3358 7918 3374 7934
      3379 7928

$$

III
387 
WGUS72 KILM 230049
FFSILM

Flash Flood Statement
National Weather Service Wilmington NC
849 PM EDT MON MAY 22 2017

SCC043-051-067-230058-
/O.CAN.KILM.FF.W.0006.000000T0000Z-170523T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Georgetown SC-Horry SC-Marion SC-
849 PM EDT MON MAY 22 2017

...THE FLASH FLOOD WARNING FOR NORTHEASTERN GEORGETOWN...SOUTHWESTERN
HORRY AND SOUTH CENTRAL MARION COUNTIES IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3381 7917 3369 7901 3358 7918 3374 7934
      3379 7928

$$

SHK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this flash flood warning went out at May 22, 5:47 PM EDT, 26 minutes earlier.

Area forecast discussion, May 22, 5:47 PM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
547 PM EDT Mon May 22 2017

.SYNOPSIS...
Waves of low pressure will develop along stalled cold front
producing increased chance of showers and thunderstorms through
mid week. A cold front trailing from a deep low pressure system
over the Ohio Valley on Thursday will push through bringing the
final round of storms to the area. High pressure will build in
on Friday maintaining quieter weather for much of the weekend.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 545 PM Monday...This early evening forecast update
increased forecast PoPs to 100 percent for almost the entire
forecast area tonight with the expectation of a widespread 0.50
to 1.00 inches of rain with embedded 4 inch amounts. If rainfall
amounts over the past two weeks weren't so low, I would probably
have issued a flash flood watch given the potential for such
heavy rainfall this evening in a short period of time. Severe
weather potential is low given fairly low CAPE values and a
saturated airmass. The HRRR model is performing best with the
convective outflow boundary massing along a line from Florence
through Dillon, Whiteville, and just north of Wilmington.

Two week rainfall totals and percentages of normal (from this
morning) over the past two weeks:

Wilmington, NC         0.01"...<1 percent of normal
Lumberton, NC          0.22"...16 percent of normal
North Myrtle Beach, SC 0.42"...29 percent of normal
Florence, SC           1.05"...76 percent of normal

Discussion from 300 PM follows...

Waves of low pressure will move along a stalled frontal
boundary which appears to be running from SW to NE west of local
forecast area. A deep W to SW flow of warm and moist air with
dewpoint temps near 70 degrees will persist ahead of this front.
The moisture profiles show RH greater than 80 percent from near
the sfc up through the mid to upper levels. Pcp water values
remain above 1.75 inches increasing up near 2 inches for most of
tonight. With deep moisture present, just need a forcing
mechanism to help to produce showers and thunderstorms over the
area. Shortwave energy rotating around a deepening mid to upper
trough digging down from the Upper Great Lakes combined with
increased jet dynamics will produce periods of showers and
thunderstorms through the period focused along and ahead of this
boundary.

Overall expect plenty of clouds but enough instability to
initiate showers and storms especially along the stalled front,
sea breeze front or any other localized boundaries. The HRRR
depicted the sea breeze development and other shwrs/tstms inland
this afternoon and shows more widespread activity developing
along waves of low pressure along front just along the west to
northwest periphery of our local forecast area closer to the
vicinity of I-95 corridor later this aftn into early this
evening and shifting eastward toward the coast overnight. SPC
shows marginal risk for severe storms over western zones and
farther west and south with main threat of damaging wind gusts.
WPC has issued a MPD for localized pcp amounts greater than 3
inches focused along the stalled front nosing into our inland
SC zones, mainly into Darlington, Marlboro, Florence area.

Not much will change for Tuesday as the front remains wavering
over the area as shortwave energy moves around deepening upper
trough right across our area. The models show a MCS type feature
with the strongest storms and heaviest rain exiting the area
off to the northeast by noon on Tues, but clouds and shwrs
should persist through Tues aftn.

A very warm and moist airmass along with clouds and pcp will
keep temps well above normal overnight, remaining around 70
degrees most places. High temps tomorrow will only gain about 10
degrees making it to around 80 degrees.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 300 PM Monday...Front remains stalled in the area Tue
night, moving a little closer to the coast by Wed morning.
Although moisture will be on the high side there will be a lack
of upward motion. In fact there may be a lull as the passage of
a surface wave Tue evening and its associated shortwave will
lead to a period of subsidence Tue night. Forecast soundings
depict this rather well showing a mid level subsidence inversion
developing and precipitable water values dropping close by as
much as 0.50 inch overnight. Mid level trough axis remains well
west of the area Wed which will keep the front lingering in the
region. Passage of the surface wave Tue night may briefly push
the front south of the area early Wed but it is quick to return
north as a warm front around midday Wed.

Better rainfall chances develop later Wed and Wed night as potent
shortwave dropping into the 5h trough early Wed helps kick the mid
level pattern in motion. The 5h trough rotates east-northeast Wed
into Wed night, driving a stronger cold front into the region Wed
night. Increasing southwest flow ahead of the front, as well as
strengthening low level jet, increases deep moisture in the region.
Pwats rise to near 2 inches Wed afternoon and evening and mid level
lapse rates steepen. PVA ahead of advancing shortwave, strong
divergence aloft, and the abundance of moisture coupled with low
level dynamics should yield a healthy line of convection Wed
afternoon and evening. Although severe parameters are not
particularly high there will be at least some potential for severe
weather given the strengthening low level jet and modest shear.
Large dry slot sweeps in late Wed night as the trough axis moves
east, ending any precip prior to daybreak Thu. Cold front likely to
be moving into the region as the period ends so cooler and drier air
will not arrive until after the end of the period. High temperatures
will continue running below climo with lows above to well above
climo due to clouds and moisture.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 300 PM Monday...Deep frontal moisture to be offshore by the
start of the period. However the main trough axis and strongest
shortwave will be crossing the area and this should manage to
squeeze a few light and short-lived showers. Continued dry advection
and the lifting of the trough Thursday night should keep us dry
despite one last final and moderately strong vorticity center
streaking by. Zonal flow will keep the weekend dry and fairly
seasonable with only gradually increasing surface dewpoints.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 18Z Monday...Included shwrs/vcts for all TAF sites
through tonight into Tuesday. Airmass remains very moist and
warm ahead of a stalled front running from SW to NE across
inland Carolinas. Waves of low pressure riding along the front
along with upper level forcing will produce periods of
shwrs/tstms across the area through the TAF period. Initially
the convection along sea breeze front will push inland giving a
break to coastal TAFS through later this afternoon but westerly
steering flow will keep it clouded over most of the time.
Therefore inland TAFS will have greater chc through early this
evening but coastal TAFS will have a greater chc overnight,
mainly after midnight or 03z. Southerly flow will be gustier
along the coast through early this evening due to sea breeze.

Extended Outlook...Reduced flight categories will be possible
in periodic showers and thunderstorms through Thursday. The
strongest convective activity will occur Wednesday.

&&

.MARINE...
NEAR TERM /THROUGH TUESDAY/...
As of 545 PM Monday...No thunderstorms have reached the coastal
waters yet, but this will change over the next several hours as
widespread storms inland advance east and offshore. Visibilities
reduced below 2 miles in heavy rain with frequent lightning are
expected. Prevailing southwesterly winds may turn northwesterly
and gusty in and near storms. Discussion from 300 PM follows...

South to southeast flow will increase from 10 to 15 kts up to
15 to 20 kts as gradient tightens between cold front to the west
and high pressure to the east. This persistent southerly push
will produce an increase in seas into early Tues morning from 2
to 4 ft this afternoon up to 3 to 5 ft heading into Tues. WNA
model data shows a fairly sharp rise Tues with the greatest
winds and seas occurring through the day on Tues. May see a
period of SCEC conditions late Tuesday.

SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 300 PM Monday...Front remains west of the waters through
the period, maintaining southwest flow. Speeds start to increase
later Wed and Wed night as the front moves to the coast and
slowly strengthening low moving into the OH valley helps tighten
the gradient. Southwest flow on the high end of the 15 to 20 kt
range Tue night will increase to a solid 20 kt around midday
Wed with 20 to 25 kt expected late Wed and Wed night, likely
requiring SCA headlines for all waters. Seas will build due to
prolonged and increasing southwest flow. Seas 4 to 5 ft at the
start of the period will build to 4 to 6 ft during Wed,
eventually reaching 7 ft Wed night.

LONG TERM /THURSDAY THROUGH SATURDAY/...
As of 300 PM Monday...Small Craft Advisory will be in effect on
Thursday just ahead of a cold front that will pinch the
gradient. Within the agitated wind field of the pinched gradient
a strong upper disturbance will traverse the area possibly to
enhance wind gusts. In the wake of this boundary there will be
west winds to round out the period of gradually diminishing
speed. Wave heights will similarly abate somewhat slowly.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement from Tuesday morning through Tuesday
     evening for SCZ054-056.
NC...Beach Hazards Statement from Tuesday morning through Tuesday
     evening for NCZ106-108.
MARINE...None.

&&

SYNOPSIS...RGZ
NEAR TERM...TRA
SHORT TERM...III
LONG TERM...MBB
AVIATION...RGZ
Hazardous weather outlook, May 22, 4:00 PM EDT, 2 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
400 PM EDT Mon May 22 2017

NCZ087-096-099-105-107-109-110-SCZ017-023-024-032-033-039-053-055-
232000-
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-
Inland Brunswick-Coastal Brunswick-Marlboro-Darlington-Dillon-
Florence-Marion-Williamsburg-Inland Horry-Inland Georgetown-
400 PM EDT Mon May 22 2017

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This Afternoon and Tonight.

Isolated strong to severe storm possible in inland northeast South
Carolina tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Strong to severe thunderstorms are possible Tues and Wed.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-SCZ054-056-232000-
Coastal Pender-Coastal New Hanover-Coastal Horry-Coastal Georgetown-
400 PM EDT Mon May 22 2017

...BEACH HAZARDS STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for strong long shore current.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-232000-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
400 PM EDT Mon May 22 2017

This Hazardous Weather Outlook is for The adjacent Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

Small Craft exercise caution possible Tues afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Small Craft Advisory conditions likely Wed through Thurs night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 22, 3:33 PM EDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Wilmington NC
333 PM EDT MON MAY 22 2017

NCZ087-SCZ017-024-222030-
Robeson NC-Marlboro SC-Dillon SC-
333 PM EDT MON MAY 22 2017

...SPECIAL WEATHER STATEMENT FOR WEST CENTRAL ROBESON...NORTHWESTERN
DILLON AND EAST CENTRAL MARLBORO COUNTIES UNTIL 430 PM EDT...

At 332 PM EDT, Doppler radar was tracking a strong thunderstorm over
Minturn, or 8 miles northwest of Dillon, moving northeast at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Fairmont, Rowland, Raemon, Hamer, South Of The Border, Purvis,
Dunbar, Little Rock, Minturn, Elrod, Mcdonald and Raynham.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3473 7932 3450 7901 3442 7951 3451 7962
TIME...MOT...LOC 1932Z 246DEG 12KT 3452 7945

III
Special weather statement, May 22, 3:54 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Wilmington NC
354 PM EDT MON MAY 22 2017

NCZ087-096-222100-
Robeson NC-Bladen NC-
354 PM EDT MON MAY 22 2017

...SPECIAL WEATHER STATEMENT FOR EAST CENTRAL ROBESON AND WEST
CENTRAL BLADEN COUNTIES UNTIL 500 PM EDT...

At 353 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fairmont, or near Lumberton, moving northeast at 15 mph.

Dime size hail and winds of 40 to 50 mph will be possible with this
storm.

Locations impacted include...
Lumberton, Fairmont, Bladenboro, Robeson Community College, Smiths,
Howellsville, Barker Ten Mile, Butters, Hestertown, Mcdonald and
Southeastern Regional Medical Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3451 7916 3459 7919 3477 7893 3456 7868
      3450 7903
TIME...MOT...LOC 1953Z 246DEG 12KT 3457 7910

III
Special weather statement, May 22, 4:13 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Wilmington NC
413 PM EDT MON MAY 22 2017

SCZ053-054-222115-
Inland Horry SC-Coastal Horry SC-
413 PM EDT MON MAY 22 2017

...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN HORRY COUNTY UNTIL 515
PM EDT...

At 412 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Dongola to Bucksport. These storms were moving
northeast at 5 mph.

Half inch hail and winds of 40 to 50 mph will be possible with these
storms.

Locations impacted include...
Conway, Socastee, Red Hill, Dongola, Bucksville and Bucksport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3364 7913 3365 7912 3365 7913 3366 7914
      3366 7915 3368 7916 3371 7919 3373 7919
      3375 7922 3376 7924 3378 7925 3381 7925
      3389 7908 3367 7895 3362 7912
TIME...MOT...LOC 2012Z 237DEG 4KT 3375 7918 3367 7913

III
Special weather statement, May 22, 4:35 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Wilmington NC
435 PM EDT MON MAY 22 2017

NCZ096-105-222130-
Inland Pender NC-Bladen NC-
435 PM EDT MON MAY 22 2017

...SPECIAL WEATHER STATEMENT FOR NORTHERN PENDER AND SOUTHEASTERN
BLADEN COUNTIES UNTIL 530 PM EDT...

At 434 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Elkton to Malpass Corner. Movement was east at
15 mph.

Half inch hail and winds of 40 to 50 mph will be possible with these
storms.

Locations impacted include...
Burgaw, Rowan, White Stocking, Penderlea, Carvers, Point Caswell,
Maple Hill, Lisbon, Murray Town, Lagoon, Elkton, Rooks, Malpass
Corner, Ashton, Emerson, Council, Willard, Kelly, Currie and Wards
Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3447 7789 3439 7848 3446 7864 3453 7862
      3462 7831 3456 7825 3455 7825 3465 7818
      3472 7793 3472 7768 3455 7761
TIME...MOT...LOC 2034Z 253DEG 15KT 3449 7859 3452 7806

III
Special weather statement, May 22, 5:47 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Wilmington NC
547 PM EDT MON MAY 22 2017

SCZ024-033-053-222215-
Inland Horry SC-Marion SC-Dillon SC-
547 PM EDT MON MAY 22 2017

...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN DILLON AND NORTHEASTERN
MARION COUNTIES UNTIL 615 PM EDT...

At 547 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fork, or near Mullins, moving east at 10 mph.

Half inch hail and winds of 40 to 50 mph will be possible with this
storm.

Locations impacted include...
Lake View, Kemper and Nichols.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3420 7895 3418 7923 3431 7923 3438 7917
TIME...MOT...LOC 2147Z 250DEG 8KT 3426 7920

III

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:46 AM EDTAreal Flood AdvisoryILMWilliamsburg59 min
May 22, 3:57 PM EDTBeach Hazards StatementILMGeorgetown, Horry3 days
May 22, 4:13 PM EDTSpecial Weather StatementILMHorry62 min
May 22, 5:19 PM EDTAreal Flood AdvisoryILMDarlington, Dillon, Marlboro56 min
May 22, 5:26 PM EDTAreal Flood AdvisoryILMGeorgetown, Horry, Marion64 min
May 22, 5:47 PM EDTSpecial Weather StatementILMDillon28 min
May 22, 6:32 PM EDTAreal Flood AdvisoryILMDillon, Horry, Marion118 min
May 22, 6:49 PM EDTAreal Flood AdvisoryILMFlorence, Marion116 min

Nearby

Flash Flood Warnings in South Carolina, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.